# SDR VNAA2024111090023

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341421
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FS 280 LOWER POST @ RBL 9.   REPAIRED IAW CRJ700 SRM REPAIR 53-11-10-201-006-A01.
